MAUDE Adverse Event Report: CERENOVUS, INC. 132CM CEREGLIDE 71 CATHETER; CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE

CERENOVUS, INC. 132CM CEREGLIDE 71 CATHETER; CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number NIC71132U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Section a1.Patient identifier: (b)(6).Section d2b: procode is nry/qjp.The device was not returned; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 31232322 number, and no non-conformances related to the malfunction were identified.Per the additional/modified information received on 27-mar-2025, the event of ¿left m1 re-occlusion¿ was determined to be an ¿iatrogenic ica dissection.¿ vessel dissection is a known potential complication associated with mechanical thrombectomy procedures and is listed in the cereglide71 catheter¿s instructions for use (ifu) as such.There were no alleged quality issues regarding the used device, as the device performed as intended.There are clinical and procedural factors, including vessel characteristics, device interaction, and operator technique, that may have contributed to the reported event, rather than the design or manufacture of the device.The event was assessed as possible related to the cereglide71 intermediate catheter and as having as causal relationship to the primary procedure; therefore, the correlating relationship between event to the cereglide71 catheter as a contributing factor cannot be ruled out entirely.Additionally, the event required a surgical intervention to preclude further complications.Based on this information and the assessment of the clinical event committee (cec), this event does meet us fda reporting criteria under 21 cfr 803 with a classification of ¿serious injury,¿ with an awareness date of 27-mar-2025.The file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Event regarding clinical trial excellent (b)(4) reviewed.A cereglide71 ic 71, 132 cm, us (nic71132u/ 31232322) was used during a mechanical thrombectomy procedure on (b)(6) 2024.On (b)(6) 2024, the patient experienced the event of ¿left m1 re-occlusion,¿ which was assessed by the pi as a serious, severe adverse event, and as unrelated to the study device, unrelated to the large bore catheter, unrelated to the cereglide71, and unrelated to the primary surgical procedure.The event required the surgical intervention of a ¿successful tici 2c embolectomy.¿ the outcome is recorded as ¿recovering/resolving,¿ with no end date listed.Additional information was received on 28-mar-2024 to further clarify the series of events that led up to two procedures in one day.The information received is as follows, ¿the subject initially presented and received tenecteplase (tnk) with nihss score was of 4.Embolectomy was performed with the cereglide and a tici 3 was achieved after two passes.Right after access closure, the subject experienced neurological decline and was found to reocclude at m1 of the mca.The investigator performed another embolectomy procedure, and he did not use the cereglide for this intervention.Currently, the subject has an nihss score of 13.The investigator stated the re-occlusion was most likely due to the same underlying reason that caused the first stroke.He did state the re-occlusion was not related to the device or the procedure.¿ additional/modified information was received on 27-mar-2025.Summary: a clinical event committee (cec) adjudication for the adverse event of ¿left m1 re-occlusion¿ was received.The cec adjudicated event term was updated to ¿iatrogenic ica dissection.¿ the relationship of event to the cereglide71 device was updated from ¿not related¿ to ¿possibly related.¿ the relationship of event to the primary study procedure was updated from ¿not related¿ to ¿causal relationship.¿ based on this additional information, complete details of the procedure are being to the file.Summary: as reported via the excellent study (b)(6), a 73-year-old female (subject (b)(6) with a medical history of hyperlipidemia, presented with an unwitnessed non-wake up stroke.Last time seen well was on (b)(6) 2024 at 16:00.Symptoms were first observed on the same day, time unknown.The patient was presented to the treating hospital on (b)(6) 2024 at 18:40.Intravenous tissue plasminogen activator (tpa) was administered at the time of stroke presentation.The suspected origin of the embolism was ¿undetermined etiologies.¿ the patient¿s baseline nihss score was 4 and an mrs score of ¿0-no symptoms.¿ the patient underwent an endovascular mechanical thrombectomy on (b)(6) 2024 using a 132cm cereglide 71 catheter (nic71132u/ 31232322) device for an occlusion at the m1 segment of the left middle cerebral artery (mca.The pre-pass mtici score was 0.The 1st pass was done using direct contact aspiration alone, resulting in a mtici score of 2a, with clot retrieval in the aspirate.The 2nd pass was done using direct contact aspiration alone, resulting in a mtici score of 3, with clot retrieval in the aspirate.During the procedure, a guidewire was used, but the brand was not specified.In addition, a 0.035 zoom35 microcatheter and a 0.088 zoom88 long sheath were also used.There were no reported intraoperative study device deficiencies.The patient¿s 24-hour post-procedure nihss score was 8.On (b)(6) 2024, the patient was discharged to a rehabilitation center with a nihss score of 7 and a mrs score of ¿3-moderate disability.Requires some help, but able to walk without assistance.¿.

Brand Name
132CM CEREGLIDE 71 CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key21881540
Report Number3007628272-2025-00015
Device Sequence Number7766194
Product Code NRY
UDI-Device Identifier10886704085409
UDI-Public(01)10886704085409(11)240104(17)261231(10)31232322
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNIC71132U
Device Lot Number31232322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE (UNSPECIFIED BRAND); ZOOM¿ 35 MICROCATHETER (IMPERATIVE CARE); ZOOM¿ 88 DISTAL ACCESS SHEATH (IMPERATIVE CARE)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight83 KG
Patient EthnicityNon Hispanic
Patient RaceWhite